Hi Ken. How are you brother? I know you are in the hospital and it may seem terrible. I was in the hospital a few times myself. But what caught my attention was that they put you on Seroquel. I am on Seroquel as well. Trust me, at first you might feel a little dizzy and really tired. I am on 100mg dose at night now only. Trust me when I say that this drug does work. It just takes time to get into your system. You also might feel a little "out of it" for a bit like walking into walls. Again, this will go away. The best advice I can give to you is just to relax to the maximum extent. If you feel like sleeping, go to sleep. If you feel like just doing nothing, do nothing. Also, when you wake up in the morning, wake up very nice and slow. If it takes you 2 hours to wake up, this is normal. This is when you may feel the dizzyness the most when you wake up. Also, don't be surprsided if you gain a little bit of weight on this med even if you are not eating more than usual.
You will feel better, IMO, in a little bit of time. Please don't stop taking it unless you are really, really "out of it" and can't deal with the side effects. Seroquel will also help you think more clearly, helps with anxiety, and will help relax you.
Hope this helps you a bit.
Currently taking Paxil 40mg, Clonazapm 3mg, Seroquel 150mg, and Remeron RD 45mg daily.
Suffer from depression, generalized anxiety dissorder, and OCD.